# SDR ASAA2020121333689

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,279 hours, 6,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON RECALL ON AFTER START CHECK.  RESET W/MASTER CAUTION.  GROUNDED-YES.  VERIFIED DISCREPANCY.  PERFORMED PZTC BITE, REF B737-900 AMM 21-61-00.  FOUND "FLT DECK TRIM VALVE FAULTS" ON NR 2 PZTC.  RESET FAULT.  GROUND RAN BOTH PACKS, NO FAULTS LOGGED.  NO HISTORY IN 30 DAYS.
